# SDR FDEA201208022821

- Difficulty date: August 2, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 85,148 hours, 26,738 cycles
- Engine: Ge CF650C2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 604508
- Condition: Worn
- Location: Zone 200
- Part time: 85,147 hours, 26,738 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO TRACK 48L, FS 1381 TO 1391 HAS NINE WORN LOBES.  BLENDED DAMAGED AREA MAT.= .225, MAT. LOSS=.003" MAT. REMAINING= 0.222 FOUND TO BE IN LIMITS & LOBES WERE OUT OF LIMITS WITH REMAINING OF .240" IAW SRM 53-70-00 FIG 5, SHEET 1.  REMOVED SEAT TRACK FROM FS 1371 - 1391 IAW SRM 51-31-01, FABRICATED SEAT TRACK, LOCATED & DRILLED IAW SRM 51-31-01,  LOCATED & DRILLED SPLICE IAW SRM 51-31-01.  TREATED & PRIMED SEAT TRACK, SPLICE HAT & SPLICE PLATE IAW SRM 51-21-01.  INSTALLED SEAT TRACK, SPLICE HAT & SPLICE PLATE IAW SRM 53-70-00 FIG 5, PAINTED SEAT TRACK IAW SRM 51-21-02.  MAJOR REPAIR.
